International Journal of Networked and Distributed Computing

Volume 8, Issue 1, December 2019, Pages 25 - 33

Multi-Dimensional Indexing System Considering Distributions of Sub-indexes and Data

Authors
Kazuto Nakanishi1, Teruhisa Hochin2, *, Hiroki Nomiya2, Hiroaki Hirata2
1Graduate School of Information Science, Kyoto Institute of Technology, Goshokaidocho, Matsugasaki, Sakyo-ku, Kyoto, 606-8585, Japan
2Department of Information Science, Faculty of Information and Human Sciences, Kyoto Institute of Technology, Goshokaidocho, Matsugasaki, Sakyo-ku, Kyoto, 606-8585, Japan
*Corresponding author. Email: hochin@kit.ac.jp
Corresponding Author
Teruhisa Hochin
Received 25 April 2019, Accepted 26 May 2019, Available Online 6 December 2019.
DOI
https://doi.org/10.2991/ijndc.k.191118.002How to use a DOI?
Keywords
Multi-dimensional index, parallel processing, retrieval performance, dissimilarity, distribution
Abstract

This paper experimentally evaluates the parallel multi-dimensional indexing system indexing data by using several multi-dimensional indexes and retrieving required data from them in parallel. A constant number of data are indexed into a sub-index. The sub-index is inserted into an index in a computational node. After the number of sub-indexes in a computational node is evaluated, the area managed by each index is evaluated so that the numbers of sub-indexes become equal, and the data are widely distributed. It is experimentally shown that this method has good performance for skewed data.

Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
International Journal of Networked and Distributed Computing
Volume-Issue
8 - 1
Pages
25 - 33
Publication Date
2019/12
ISSN (Online)
2211-7946
ISSN (Print)
2211-7938
DOI
https://doi.org/10.2991/ijndc.k.191118.002How to use a DOI?
Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Kazuto Nakanishi
AU  - Teruhisa Hochin
AU  - Hiroki Nomiya
AU  - Hiroaki Hirata
PY  - 2019
DA  - 2019/12
TI  - Multi-Dimensional Indexing System Considering Distributions of Sub-indexes and Data
JO  - International Journal of Networked and Distributed Computing
SP  - 25
EP  - 33
VL  - 8
IS  - 1
SN  - 2211-7946
UR  - https://doi.org/10.2991/ijndc.k.191118.002
DO  - https://doi.org/10.2991/ijndc.k.191118.002
ID  - Nakanishi2019
ER  -